# SDR VNAA2013092300008

- Difficulty date: September 23, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 23,147 hours, 23,263 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX THE FS 202.75 PRESSURE BULKHEAD WAS CRACKED AT THE BRAKE CABLE CUT OUT.  THE AREA WAS INSPECTED AND REPAIRED USING AMM.  ACFT WAS RELEASED FOR SERVICE.
